# SDR DALA2019052003084

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 54,004 hours, 24,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PATH LIGHT AT SEAT 24D DETACHED, REPLACED EMERGENCY LIGHT HOUSING AT SEAT 24D.
